Vol. 6 (2000), no. 3

The second regularized trace formula for the Sturm-Liouville problem with spectral parameter in a boundary condition

E. Adigüzelov, I. Albayrak, M. Bayramoğlu

Methods Funct. Anal. Topology 6 (2000), no. 3, 1-8

$J$-unitary nodes with strongly regular $J$-inner characteristic matrix functions

Zoya D. Arova

Methods Funct. Anal. Topology 6 (2000), no. 3, 9-23

Generalized resolvents of symmetric operators and admissibility

H. S. V. de Snoo, V. A. Derkach, S. Hassi, M. M. Malamud

Methods Funct. Anal. Topology 6 (2000), no. 3, 24-55

The nonstandard deformation $U'_q(so_n)$ for $q$ a root of unity

N. Z. Iorgov, A. U. Klimyk

Methods Funct. Anal. Topology 6 (2000), no. 3, 56-71

Generalized resolvents of isometric linear relations in Pontryagin spaces, II: Krein-Langer formula

Oleg Nitz

Methods Funct. Anal. Topology 6 (2000), no. 3, 72-96

Stability of special class of $q_{ij}$-CCR and extensions of irrational rotation algebras

Daniil P. Proskurin

Methods Funct. Anal. Topology 6 (2000), no. 3, 97-104


All Issues